Approximation of the classes of generalized Poisson integrals by Fourier sums in metrics of the spaces Ls
Abstract
In metrics of the spaces Ls,1≤s≤∞, we establish asymptotic equalities for the upper bounds of approximations by Fourier sums in the classes of generalized Poisson integrals of periodic functions that belong to the unit ball of space L1.Downloads
Published
25.05.2017
Issue
Section
Research articles
How to Cite
Serdyuk, A. S., and T. A. Stepanyuk. “Approximation of the Classes of Generalized Poisson Integrals by Fourier Sums in Metrics of the Spaces Ls”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 5, May 2017, pp. 695-04, https://umj.imath.kiev.ua/index.php/umj/article/view/1728.